I was on clomid for a few months earlier in the year and my gynae told me that the downside of clomid is that it can thin the lining of your uterus, and that it doesn't help you to produce CM. Not sure if that means you produce less of it, or not such good stuff or what, but she did mention that there are other drugs you can take that have a similar effect on OV but that also boost your CM. i think "puregon" is one.
Sorry i can't tell you any more than that. I find it really hard to get docs to take the time to really tell you all you want to know...
I think the thing I read before was that for some women it can actually stop them ovulating so it's this I am worried about rather than the thinning of lining and the thickening of CM.
Am probably getting myself in a panic for no reason but just wondered if anyone else had heard this about Clomid. I have been trying so long to get pregnant and feel like I am looking at a childless future now.
thanks for the information. I did already know this and I have been taking the cough medicine and I have pre-seed.
What I am asking about is actually more to do with something I am sure I read on here a while back about how Clomid may not be suitable for some women and that it can stop you ovulating if you already do.
I think it can have an adverse effect in that it can potentially cause early menopause - I do not want to worry you about this as I am sure it is not overly common and would have been considered by your doctor. Will see if I can find more about this.
FWIW, I was put on clomid after m/c and then not conceiving, despite the fact I ovulated naturally and did conceive.